# SDR 7C7A2023041300028

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,935 hours, 40,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H SEAT TRACK CORROSION BETWEEN STA X202 AND STA X215. REPAIRED PER DHC RD8-53-5623
